# SDR SIMA20190304001

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 7,672 hours, 5,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012927
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STATUS ADVISORY MSG EMER LIGHT BATT FAULT ADVISORY ONLY COMES ON IN THE ON POSITION NOT ARMED "TRANSFERRED TO NRWC 030-DFW-01060". C/A- REMOVED AND REPLACED RT FWD EMERG BATT AND AFT R UP EMERG BATT OPS CHECK GOOD. EMERGENCY-NICAD, AH BATTERY P/N 3400-22-10 S/N 012925 RT FWD.
